Global existence of solutions for the coupled Vlasov and Navier-Stokes equations - Archive ouverte HAL Access content directly
Journal Articles Differential and integral equations Year : 2009

Global existence of solutions for the coupled Vlasov and Navier-Stokes equations

Abstract

In this work, we obtain a result of global existence for weak solutions of the three-dimensional incompressible Vlasov-Navier-Stokes equations, the coupling being done through a drag force which is linear with respect to the relative velocity of fluid and particles.
Fichier principal
Vignette du fichier
BDGM.pdf (193.99 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00331895 , version 1 (20-10-2008)

Identifiers

Cite

Laurent Boudin, Laurent Desvillettes, Céline Grandmont, Ayman Moussa. Global existence of solutions for the coupled Vlasov and Navier-Stokes equations. Differential and integral equations, 2009, 22 (11-12), pp.1247-1271. ⟨10.57262/die/1356019415⟩. ⟨hal-00331895⟩
438 View
1155 Download

Altmetric

Share

Gmail Facebook X LinkedIn More